# SDR IPXA09M57235

- Difficulty date: August 3, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA30081
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ 258-F1-09 STA 1761 AND 1781, L1R TO L1L NOT CORRELATED PER MD11 SRM VOL 1, WRONG FASTENERS, NO ED, NO PITCH.  REMOVED EXISTING REPAIR AT FUSELAGE STA 1761 TO 1781 AND L1R TO L1L.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5330-01-34752-A AND EA 011-5330-01-A1992.
